# SDR 95UAL900043

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7265U
- Make and model: Boeing 727222
- Aircraft serial: 21412
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: O-Ring
- Condition: Failed
- Location: Nr 1 Fuel Pump
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

SHUTDOWN NR 1 ENGINE DUE TO LOSS OF OIL QUANTITY.  FOUND DAMAGED FUEL PUMP SHAFT O-RING, REPLACED O-RING SYSTEM, OP CHECKS OK.
